# SDR CA060831002

- Difficulty date: August 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 8800121
- Condition: Cracked
- Location: Nlg
- Part time: 39,456 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE CHECK, TASK CARD 3220/01 AND 02 VISUAL INSPECTION AND LUBRICATION OF NLG ASSY, A CRACK WAS DISCOVERED IN THE NLG SHOCK STRUT HOUSING. THE NLG ASSEMBLY WAS IMMEDIATELY REPLACED.  TSN=39456.7HRS / CSN=46723CYC TSO=15435.7HRS / CSO=13147CYC TSI=799.0HRS / CSI=590CYC (TC NR 20060831002)
